# SDR FDEA201011044255

- Difficulty date: November 4, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,888 hours, 26,809 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF LT ENG COMPRESSOR STALL.  ABORTED TAKEOFF  AT 20 KNOTS, PERFORMED VISUAL INSPECTING OF INTAKE & EXHAUST. NO  DEFECTS NOTED.  THERE WAS A "L ENG SURGE BITE" ON THE MX PAGE.  BITE CHECK OF BVCU SHOWED F0 04 F1  & F2 TPU SHOWED.  PERFORMED BORESCOPE INSPECTION ON NR 1 ENG PER MM 71-00-00-6 AND FOUND SEVERE BLADES DAMGE ON HPC STAGE NR 3,  VIEW THRU PORT.  R & R ENG IAW WIC'S 71T0001-RR & 71T0901-RR.  LEAK AND OPS CHECK GOOD.
